Complutense University Library

Some classes of multilinear operators on C(k) spaces

Villanueva, Ignacio and Bombal Gordón, Fernando and Fernández Unzueta, M. (2001) Some classes of multilinear operators on C(k) spaces. Studia Mathematica, 148 (3). pp. 259-273. ISSN 0039-3223

[img]
Preview
PDF
228kB

Official URL: http://journals.impan.gov.pl/sm/

View download statistics for this eprint

==>>> Export to other formats

Abstract

The authors obtain in this paper a classification of projective tensor products of C(K) spaces, in terms of the behaviour of certain classes of multilinear operators on the product of the spaces, or the verification of certain Banach space properties of the corresponding tensor product. The main tool used is an improvement of some results of Emmanuele and Hensgen on the reciprocal Dunford-Pettis and Pełczy´nski’s (V) properties of the projective tensor product of Banach spaces. Finally, the paper ends with a study of the relationships between some classes of multilinear operators and their linearizations.


Item Type:Article
Uncontrolled Keywords:Classification of projective tensor product; Multilinear operators
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:12358
Deposited On:07 Mar 2011 11:22
Last Modified:06 Feb 2014 09:23

Repository Staff Only: item control page